OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6632

Title: Su alcune approssimazioni di tipo razionale per le funzioni circolari
Authors: Guerra, Sergio
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Sergio Guerra, "Su alcune approssimazioni di tipo razionale per le funzioni circolari", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 133-138.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: Utilizzando una ben nota formula di quadratura, si conseguono, per le funzioni circolari,approssimazioni di tipo razionale numericamente efficaci.
By a well known quadrature formula, we obtain, for the circular functions, rational approximations wich are numerically efficient.
URI: http://hdl.handle.net/10077/6632
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:

File Description SizeFormat
GuerraRendMat02.pdf299.6 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.